Title: Generalized partially linear single-index models
Authors: Carroll, RJ ×
Fan, JQ
Gijbels, Irène
Wand, MP #
Issue Date: 1997
Publisher: Amer statistical assoc
Series Title: Journal of the American Statistical Association vol:92 issue:438 pages:477-489
Abstract: The typical generalized linear model for a regression of a response Y on predictors (X, Z) has conditional mean function based on a linear combination of (X, Z). We generalize these models to have a nonparametric component, replacing the linear combination alpha(0)(T)X + beta(0)(T)Z by eta(0)(alpha(0)(T)X) + beta(0)(T)Z, where eta(0)(.) is an unknown function: We call these generalized partially lineal single-index models (GPLSIM). The models include the ''single-index'' models, which have beta(0) = 0. Using local linear methods, we propose estimates of the unknown parameters (alpha(0), beta(0)) and the unknown function eta(0)(.) and obtain their asymptotic distributions. Examples illustrate the models and the proposed estimation methodology.
ISSN: 0162-1459
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science